On the nonlinear theory of brittle fracture
Doklady Akademii Nauk, Tome 307 (1989) no. 2, pp. 321-323
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_307_2_a14,
author = {Le Khan Chau},
title = {On the nonlinear theory of brittle fracture},
journal = {Doklady Akademii Nauk},
pages = {321--323},
year = {1989},
volume = {307},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_307_2_a14/}
}
Le Khan Chau. On the nonlinear theory of brittle fracture. Doklady Akademii Nauk, Tome 307 (1989) no. 2, pp. 321-323. http://geodesic.mathdoc.fr/item/DAN_1989_307_2_a14/